# SDR 99ZZZX1098

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 4 BLADE EROSION SHIELDS DEBONDED.  REPAIRED NR 1 BLADE EROSION SHIELD.  SENT NR 4 BLADE TO HARTZELL FOR REPAIR.
